# SDR SIMA991942

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00507500
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

ERI - FLT 9726 - WHEN FIRST OFFICER ADJUSTED THE OVERHEAD MAP READING LIGHT ON RIGHT PEDESTAL, FLAMES AND SMOKE CAME OUT OF THE LIGHT ASSEMBLY.  REMOVED AND REPLACED RIGHT HAND OVERHEAD MAP LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
